Buying Prescriptions Online at the Chemist Warehouse
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack
  Product ID: 2682539

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack

Product ID: 2682539
$21.99
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
Available via Click & Collect and in-store
only. Select a store for availability below.
Product Out of Stock
Temporarily Unavailable Online and Click & Collect
QTY
Add to cart
Click & Collect 
Temporarily suspended until further notice. We apologise for any inconvenience.
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. VITAMIN AND MINERAL SUPPLEMENTS SHOULD NOT REPLACE A BALANCED DIET.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE. THE PHARMACIST RESERVES THE RIGHT TO NOT SUPPLY CONTRARY TO OUR PROFESSIONAL AND ETHICAL OBLIGATION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. SUNSCREEN IS ONLY USED FOR ONE ELEMENT OF PROTECTION.
THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE, BEFORE PURCHASE. BREAST MILK IS BEST FOR MOST BABIES.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. THIS PRODUCT MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL.
 

Information

Nurofen Zavance
Nurofen Zavance

Nurofen Zavance Liquid Capsules are released rapidly and absorbed faster into the bloodstream than our standard ibuprofen.

For fast, effective headache relief choose Nurofen Zavance Liquid Capsules.

Key features

Nurofen Zavance

It's liquid formula is absorbed faster into the bloodstream than our standard ibuprofen

Nurofen Zavance

For fast pain relief, unleash the speed of liquid.

Nurofen Zavance

Nurofen Zavance provides effective relief of everyday aches and pains such as headaches

Nurofen Zavance

Also effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.

Nurofen Zavance

Nurofen (Ibuprofen) is well-tolerated by the stomach when taken as directed. Remember to always read the label and not to take Nurofen if you have a stomach ulcer or stomach disorder.

Nurofen Zavance

Reduces Fever

Nurofen Zavance

Can be taken on an empty stomach

Nurofen Zavance

It has a thin seam that allows the liquid to be released rapidly

Nurofen Zavance

General Information

Nurofen Zavance 200mg Liquid Capsules can absorb faster than standard Nurofen.

What this medicine is used for:


 


For temporary relief of and/or inflammation associated with:


 


- headache. - migraine headache. - tension headache. - muscular pain. - cold & flu symptoms. - period pain. - dental pain. - sinus pain. - back pain. - arthritic pain.


 


Reduces fever.

Size: 100 Pack

KEY FEATURES

• Nurofen Zavance Liquid Capsules are released rapidly for fast pain relief.
• Its liquid formula absorbs faster into the bloodstream than standard ibuprofen.
• Easy to swallow
• Fast, effective pain relief
• Contains: Ibuprofen 200mg

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 12 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.

IMPORTANT INFORMATION

Contains sorbitol.
Do not use if the blister foil is broken on first opening.

Ingredients

Active Ingredients: Ibuprofen 200mg

Contains: Sorbitol

Directions

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Great I happy with this best product for period pains and headaches
Date published: 2020-01-30
Rated 5 out of 5 by from Great Value Great product, and great value
Date published: 2020-01-20
Rated 5 out of 5 by from Fast acting I only buy this product for pain relief of all sorts. Great value and fast acting.
Date published: 2019-12-27
Rated 5 out of 5 by from Works a treat! Fast acting relief, worked within minutes of me taking 2 tablets
Date published: 2019-12-26
Rated 5 out of 5 by from Fantastic product I have been using Nurofen (Zavance) brand for many years. It is fast acting and I usually only need to use it once a day if I have pain. I find the liquid capsules are easier to swallow.
Date published: 2019-12-25
Rated 5 out of 5 by from Always buy, good value for money and work well. I have bought these for years, work well and value for money. Good to always have on hand when needed.
Date published: 2019-12-23
Rated 5 out of 5 by from Awesome for mini first aid kits! I bought this about a month ago to fill heaps of mini first aid kits for the house, cars, work, handbag etc and its awesome. Turns out to be HEAPS cheaper buying them like this as well. Super cheap and convenient
Date published: 2019-11-27
Rated 5 out of 5 by from Brilliant product Love this product ..works very quickly..suffered very badly with toothache and it subsided very quickly. very happy with this product
Date published: 2019-11-20
Rated 5 out of 5 by from Fast acting Love this pain medication. Works fast and no side affects to my stomach.
Date published: 2019-10-18
Rated 5 out of 5 by from Great size! Perfect size for a family
Date published: 2019-10-18
Rated 5 out of 5 by from Excellent Value bulk buy product At a great price
Date published: 2019-10-06
Rated 5 out of 5 by from Brilliant product! Great product and great value! Used for chronic lower back pain and swear by it!
Date published: 2019-10-01
Rated 5 out of 5 by from Quality product. Great product. Buying larger quantities saves a lot of money
Date published: 2019-10-01
Rated 5 out of 5 by from Family pack I am happy with the bulk size and price of a product I swear by
Date published: 2019-09-28
Rated 5 out of 5 by from So Cheap Unbelievable to find such a huge bulk buy product for an amazing price.
Date published: 2019-09-22
Rated 5 out of 5 by from Great product I love this product! I suffer from dibilatating migraines and arthritis and Nurofen zavance has been amazing and works so fast!!
Date published: 2019-09-18
Rated 5 out of 5 by from Great pack I always buy this nurofen but the 100 pack is great so much cheaper than buying single packs.
Date published: 2019-09-16
Rated 5 out of 5 by from Great value pack Definitely worth the value
Date published: 2019-09-08
Rated 5 out of 5 by from Fast acting Nurofen Zavance is fast working and easy to swallow.
Date published: 2019-09-07
Rated 5 out of 5 by from Pain relief fast! Love this product fior for fast pain elief. For aches and pain, headaches, migraines or period pain. This covers it all.
Date published: 2019-08-18
Rated 5 out of 5 by from Relief Best thing when u have a horrible headache which u need to get rid off so u can finish ur family duties i even recommend it for friends and family
Date published: 2019-08-08
Rated 5 out of 5 by from Great size Nurofen Zavance is great. Fast working and easy to swallow. 100 pack which will last you quite a while. Great buy
Date published: 2019-07-28
Rated 5 out of 5 by from Great brand great product
Date published: 2019-06-10
Rated 5 out of 5 by from Works well This really helps me with my back pain, works great!
Date published: 2019-05-29
Rated 5 out of 5 by from Fast relief headache painkiller Because it’s a liquid capsules it’s so fast to take my headache away. I think it’s 10-20mins faster than normal tablets. This has been a life saver!
Date published: 2019-05-20
Rated 5 out of 5 by from Works well! The only pain relieve that works for me.
Date published: 2019-05-14
Rated 5 out of 5 by from Great Great size packet good for inflammation and tension headaches very convenient and works quickly easy to swallow
Date published: 2019-05-02
Rated 5 out of 5 by from The magic This drug works like miracle in easing my severe headaches in max 5-10mins. For me I never had to have more than 2 tabs and it took down my headache in the blink of an eye, the taste is also sweet for those with a sweet tooth.
Date published: 2019-04-24
Rated 5 out of 5 by from Great Features Helping me with pain article. Very good
Date published: 2019-04-23
Rated 5 out of 5 by from No More Pain With my busy lifestyle, I don't have time for a headache and Nurofen Zavance does exactly what they say - KILLS PAIN FAST!!!
Date published: 2019-04-18
  • y_2020, m_10, d_18, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_2, bvpage2n
  • co_hasreviews, tv_28, tr_45
  • loc_en_AU, sid_90093, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 250ms
  • REVIEWS, PRODUCT